# SDR FDEA201210183686

- Difficulty date: October 18, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Chafed
- Location: Zone 600
- Part time: 66,823 hours, 22,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAS ABRASION DAMAGE WHERE PANEL 192DR CONTACTS, ESPECIALLY   AT STA 1040 AREA.  SRM 57-20-01, FIG 101.  REPAIRED IAW EA F-5720-162987
